# SDR GLB2008F00026

- Difficulty date: September 3, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Mlg Ww Keel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL CHECK MAINT DISCOVERED A CRACK ON THE RT WHEEL WELL OB KEEL TAB TO OB FENDER STIFFENER 1" AT THE BOTTOM END OF STIFFENERS TO KEEL AREA. " SUPPLEMENTAL INFORMATION WILL BE PROVIDED UPON COMPLETION OF THE REPAIR".  (K)
